MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71004
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Blister (4537)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient noticed a blister at the site of a recent revision.He went to see physician on (b)(6) 2021.Physician drained the blister.Patient also reported heat at the site.Patient is known to have a reaction to the adhesive clips.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
carlsbad CA 92008 7241
MDR Report Key12425653
Report Number3015425075-2021-00014
Device Sequence Number11608798
Product Code GZB
UDI-Device Identifier00812537030968
UDI-Public01008125370309681119010917200109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Model Number71004
Device Catalogue Number71004
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;